# SDR MWEA98351

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Jamb
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN AFT PRESSURE BULKHEAD FORWARD SIDE UPPER LEFT CORNER OF DOOR JAMB ON JAMB FLANGE.  MTC SPLICED NEW JAMB SECTION.
